# SDR USAA2013080500024

- Difficulty date: August 2, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 33,978 hours, 22,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3520
- Condition: Inoperative
- Location: Emergency Light
- Part time: 54,557 hours, 19,556 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK - RT EMERGENCY EXIT EMERGENCY LIGHT EPSU FAILED ON TEST.  REPLACED RT EMERGENCY DOOR EPSU IAW AMM 33-51-38. OPS CHECKED GOOD.
